# SDR 96ZZZX2928

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DESCENDING TO MCO AT 13,000 FEET AND 250 KNOTS.  ENTERED SCATTERED HAIL.  NO FLAPS DOWN, NO LANDING GEAR DOWN.  DAMAGE TO NR 2 ENGINE RING COWL, UPPER 180, LEADING EDGE DAMAGE AND ALL OLD REPAIRS TORN LOOSE, WINDOW SEAL TORN BACK, UPPER BEACON BROKE, RADOME DAMAGE (REPLACED).  FLT 72 CAK TO MCO AT 3-30-96 - FERRY ACFT TO MOBILE AEROSPACE FOR REPAIRS.  STANDARD SRM REPAIRS WERE ACCOMPLISHED, 111 DISCREPANCIES WERE DISCOVERED TO THE SHEET METAL AND REPAIRS WERE MADE. AIRCRAFT RETURNED TO SERVICE.
